MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 10G IVAS ACCESS NEEDLE; CEMENT, BONE, VERTEBROPLASTY

STRYKER INSTRUMENTS-KALAMAZOO 10G IVAS ACCESS NEEDLE; CEMENT, BONE, VERTEBROPLASTY
Catalog Number 0306530000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/19/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure the tip of the device broke off in the patient.There was no impact reported to the patient.Attempts for additional information are being made.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device not available for return.

Brand Name
10G IVAS ACCESS NEEDLE
Common Device Name
CEMENT, BONE, VERTEBROPLASTY
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7773697
Report Number0001811755-2018-01576
Device Sequence Number1940912
Product Code OAR
UDI-Device Identifier37613252158784
UDI-Public37613252158784
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0306530000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/13/2018
Supplement Date Received by Manufacturer02/04/2019
Initial Report FDA Received Date08/10/2018
Supplement Report FDA Received Date03/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1